# SDR SIMA20190114002

- Difficulty date: January 14, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 35,228 hours, 30,688 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Module
- Part number: 14531656405
- Condition: Failed
- Location: Anit-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG & STAB ANTI-ICE CAME ON AFTER TAKEOFF FOLLOWED QRH PROCEDURE PER NO ICE - AICE ON EICAS MSG RETURNED TO AVP. SWITCH WAS IN AUTO POSITION. ENG REF A/ICE. C/A-REMOVED & REPLACED ANTI-ICE PANEL MODULE IAW EMB 145 20-13-10 OPS CK'D BAD SEE ITEM NR 2 FOR CONTINUATION.
